# SDR FDEA201702230639

- Difficulty date: February 23, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 32,324 hours, 17,190 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT, THE NOSE WHEEL STEERING ALMOST FROZEN IN A SMALL, APPROX 10 DEGREE RANGE NEAR CENTER. USED DIFFERENTIAL  BRAKING TO CLEAR RUNWAY. NO OTHER INDICATIONS OR ADVERSE FACTORS. TOWED TO THE GATE.  THE ACFT HAS LESS THAN 10 DEGREES OF TILLER MOVEMENT BEFORE IT STOPS.  CABLES AND LINKAGE APPEAR TO BE FREE FROM DEFECTS.  REMOVED AND REPLACED THE NLG STEERING CONTROL ACTUATOR.  FAILED OPS CHECK.   PERFORMED OPS CHECK OF NLG STEERING, WITH NO HELP. NOSE STEERING STILL FAILS IN BOTH DIRECTIONS.  WHILE TRYING TO FIND 28 VOLTS ON THE STEERING SELECTOR VALVE 3GC, THE 28 VOLTS ON PIN A WAS INTERMITTENT,  DURING FURTHER INSPECTION, FOUND A WIRE ON BACK SIDE OF THE CONNECTOR TO VALVE 3GC WAS BROKEN.  REMOVED AND REPLACED THE CONNECTOR 3GC, OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
